# SDR ASAA9680067

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Assy
- Part number: SR092700343
- Condition: Defective
- Location: Lt Throttle
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - CREW REPORTED, THE LANDING GEAR AURAL WARNING SOUNDED AFTER GEAR HANDLE WAS RAISED AND ALL LANDING GEAR UNSAFE LIGHTS REMAINED ON AFTER LANDING GEAR RETRACTED AFTER TAKEOFF.  LOWERED LANDING GEAR AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT THROTTLE SWITCH ASSEMBLY AND ACCOMPLISHED LANDING GEAR RETRACTION/EXTENSION TEST AND OPERATED NORMALLY.  (W)
